Last night I did not put any moisturizer on before going to bed. I wanted to see if that would stop the oily skin. I don't know why I didn't think of it before! When I woke up this morning my skin was great! It was not oily. That has never happened to me before! Amazing. I also noticed that I have a very little bit of flaking skin on my chin, not sure if I should put on moisturizer or not. Also noticing my skin is very bumpy. I don't really know how to explain it other than there are bumps all
Today is my first day on Accutane (well actually is a generic version called Clarus). Obviously I don't have any symptoms yet. My dermatologist has me on 40mg a day for the first month then for the rest of the course I will alternate daily between 40mg and 80mg. I am excited but very nervous about the possible side effects. I wanted to also note that I joined Acne.org in 2005! I don't think I've been active for 6 years! I was controlling my acne with the regimen but this past summer it just wo
The redness, oily skin, and bumps are all gone. I'm actually pretty thrilled with my skin right now. I can only really complain about one thing and that is the blackheads! I have SO MANY on my chin where I never had them before. I will gladly take blackheads over the giant, swollen, painful pimples I used to get. I read somewhere that this is a normal part of the accutane course and eventually they will go away. I'm not letting them stress me out. I'm sure they will... Does anyone have any exper
I just took my 30th pill. I've been an Clarus for one month. Things could not be better! My skin looks amazing, I had ridiculously shiny skin, it's not shiny at all any more. I only wear a primer and a powder when I go out. I only have to wash my hair 2 or three times a week. I'm amazed. Starting tomorrow I will be increasing my dosage (as prescribed by my dermatologist). I will alternate between 1 pill and 2 pills every day (each pill is 40mg) I'm a little concerned about the side effects getti
OK - I didn't mention this earlier because I thought maybe it was my imagination but I am certain of it now. My skin is becoming MORE oily, and it's red and it feels irritated. I thought this was supposed to dry out my skin! I feel really gross. I guess this is what I signed up for! YIKES Still no initial break out but I guess it's still early. Ug I'm so ugly right now!
Today is day 5, although, because I take my pills with dinner I haven't yet taken my fifth pill. I did not have an initial break out but I didn't expect to. I've been on Clindoxyl for two months it completely cleared me up. I am still using it but will stop if my face gets too dry. I still have oily skin, no dryness yet. My lips are a bit dry (they were yesterday too) but I can't tell if that is the Clarus because it's pretty normal for winter here in Ontario to be very dry. But once again, no